# SDR DALA2019050802935

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,984 hours, 21,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6801, L/P 1064072) CTR WING BOX UPPER SURFACE BENEATH CABIN FLOORBOARD HAS 4 SQ IN EXFOLIATED CORROSION UNDER LT STA 1020 SIDEWALL BEAM. DOT 127-014. REMOVED CORROSION FROM MAIN CABIN CENTER WINGBOX UPPER SURFACES LT STA 1020 HIGHEST READING .220 LOWEST READING .159 AND OUT OF LIMITS. REPAIRED AREA LT STA 1020 IAW ER/A 576650-14 REV ORIGINAL.
